# SDR COMA0560662

- Difficulty date: December 1, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 14,345 hours, 11,879 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Potentiometer
- Part number: 16735109
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5490 - NWS INOP.  REPLACED RVDT.
